# SDR 97ZZZX4884

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PC
- Make and model: Pilats PC12
- Aircraft serial: 146
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 9599020134
- Condition: Failed
- Location: Cabin Temp
- Part time: 436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIRCRAFT HAD NO HEAT.  TROUBLESHOT E.C.S. SYSTEM.  FOUND HEAT VALVE INOPERABLE.  WOULD NOT OPERATE IN AUTO OR MANUAL MODES.  REPLACED VALVES.  OPS CHECKED GOOD.
